MAUDE Adverse Event Report: TTBIO CORP. HENRY SCHEIN; HANDPIECE

TTBIO CORP. HENRY SCHEIN; HANDPIECE
Model Number MAXIMA PRO 2L AR
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Handpieces fell apart while being used on patients.
 
Event or Problem Description
Handpieces (b)(4) fell apart while being used on patients.

Brand Name
HENRY SCHEIN
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW  40755
Manufacturer (Section G)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW   40755
Manufacturer Contact
jun li
2f., no.7, 6th road
industry park
taichung, 40755
MDR Report Key20469030
Report Number3010364969-2024-00018
Device Sequence Number7471681
Product Code EFB
UDI-Device Identifier00304040133682
UDI-Public(01)00304040133682(21)22073090
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141183
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMAXIMA PRO 2L AR
Device Catalogue Number570-2094
Device Lot NumberJZ0413
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown